# SDR UALA2009051101337

- Difficulty date: May 11, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 41,601 hours, 5,131 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Beam
- Part number: 146U13217
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT EDGE MARGIN (0.230 INCH AND 0.240 INCH) FOR HOLE DIA 0.200 INCH AT LATERAL SHEAR BEAM (PN:146U1321-7) AND INTERCOSTAL (PN:146U1320-18) STA 2292-2300 RBL 60-80.  REPAIRED IAW FRR NR UAL -744-0480 BY KAL MECH 7903313 AND INSP KAA037 ON JOCR 530160.
